# SDR AALA20010674

- Difficulty date: March 16, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP SPLICE CORRODED STATION 1162-1165.  REMOVED CORROSION FABRICATED AND INSTALLED NEW SPLICE/DOUBLER PER SRM 53-01 AND AARD 53-00-00-02.  (M)
